# SDR UALA2009010800079

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Barrel
- Part number: 31104200
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.   BARREL NOT SEALING.   REPLACED BARREL.
